# SDR USAA2011072800002

- Difficulty date: July 27, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 8,903 hours, 7,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 1467, PHL - ATL - DURING NORMAL APPROACH PROCEDURES TO FINAL AT ATL BOTH FLIGHT ATTENDANTS REPORTED THEY BECAME DIZZY AND HAD TO USE OXYGEN.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RECIRCULATION AIR FILTER.  ACCOMPLISHED A HIGH POWER ENGINE RUN WITH NO ODORS NOTED.
